# SDR UPS99830854

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ingercostal
- Part number: 36536791
- Condition: Cracked
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING L/E AT XFS 115.0, JUST AFT OF THE ACCESS PANEL, THE INTERCOSTAL IS CRACKED AT THE 2ND FROM THE INBOARD FASTENER.  REMOVED, FABRICATED, AND REPLACED THE INTERCOSTAL IAW DWG 3653679 AND SRM 51-1-20D.
